# SDR UIEA2015061000302

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 67,400 hours, 10,936 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  ON BRAKE RELEASE THE ACFT IMMEDIATELY TURNED TO THE RT & ACFT STOPPED & CONFIG GEAR, EICAS MSG DISPLAYED.  PERFORMED LG & VISUAL INSPECTION.  CHECKED NOSE WHEEL STEERING.  OPERATIONS NORMALLY IAW MM 32-51-00. NO FAULTS NOTED.
